# SDR DALA2016081205988

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE COMPARTMENT RIGHT  BS 1463 LOWER BILGE AREA HAS CORROSION.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE ANGLE IAW DWG 9911991, REV K AND SRM 51-30-01.
